# SDR SWIA2020021848580

- Difficulty date: December 9, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 477
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 18R JOINT SPLICE AT FS477 CORRODED   (C-CHECK) RO 2/14/2020   REMOVED STR 18R STRINGER SPLICE AT FS477.00 REF CRJ900 SRM. INSTALLED NEW STR 18R STRINGER SPLICE AT FS477.00 REF CRJ900 SRM AND DWG. PRESSURE CHECK GOOD. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH TASK CARD.
